# SDR CA110822004

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,352 hours
- Engine: Ge CF348E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE HOLDING SHORT OF DEPARTURE RUNWAY THE SERVICE DIRECTOR OPENED THE OVEN TO CHECK THE STATUS OF J-CLASS SNACKS AND GREY BLUE SMOKE AND BURNING SMELL FROM AN UNDETERMINED SOURCE SPREAD FORWARD THROUGH THE CABIN.   SMOKE CLEARED AND FLIGHT CONTINUED.  THE OVEN REMAINED OFF FOR THE BALANCE OF THE FLIGHT.   CLEANED AND OPS CKD OK.
